# SDR AALA202201311085

- Difficulty date: December 13, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737*
- Aircraft serial: 29532
- Aircraft time: 59,377 hours, 24,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: QTY 6 EMERGENCY LIGHT BATTERY PACKS MISSING. REPLACED BATTERY PACKS WITH NEW (AALA202112144926, AALA202201312870, AALA202201319505, AALA202201313301, AALA202201314061) IAW B737-NG AMM 33-51-06, OPS CHECK GOOD.
